# SDR CALA2025082908278

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N57409
- Make and model: Boeing 737-9
- Aircraft serial: 68818
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT (SIDEWALL LIGHT) INOPERATIVE.  WDM 33-51-13-4. AT D14724, VERIFIED WIRES TO POWER SUPPLY AND GROUND CHKD NORMAL. NEED LIGHT ASSY. REPLACED RT AFT OVERWING LIGHT ASSY IAW AMM 33-21-00-960-802. EMERGENCY LIGHTS OPS CHKD NORMAL.
